# SDR CALA0100292

- Difficulty date: April 6, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,116 hours, 37,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 DOOR INNER DOOR CHORD BEAM GOUGED IN UPPER TORQUE TUBE SLEEVE BAY AT STA 312.  THE CHORD BEAM WAS REMOVED AND A NEW CHORD BEAM WAS INSTALLED IAW SRM 52-10-02 AND 51-30-02.
